# SDR A6WA201040157

- Difficulty date: January 8, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD WING L/E, OTBD ATTACH ANGLE IS CRACKED.  REMOVED DAMAGED RT INBD WING L/E OTBD ATTACH ANGLE PN 600-12045-12.
